Research output: Contribution to journal › Article › peer-review
The best approximation[Figure not available: see fulltext.] [in the space L2(Ω)] of a function f, satisfying a Lipschitz condition with exponent α, 0≤α≤1, with the aid of certain spaces of local functions, dependent on a parameter h, is discussed. We obtain the estimate {Mathematical expression}, where {Mathematical expression} and r = r(x) is the distance of the point x from the boundary of the domain Ω.
Original language | English |
---|---|
Pages (from-to) | 627-633 |
Number of pages | 7 |
Journal | Mathematical Notes of the Academy of Sciences of the USSR |
Volume | 22 |
Issue number | 2 |
DOIs | |
State | Published - Aug 1977 |
ID: 53485856